Decompositions of complete bipartite and tripartite graphs into selfcomplementary factors with finite diameters

DSpace/Manakin Repository

aaK citaci nebo jako odkaz na tento záznam použijte identifikátor: http://hdl.handle.net/10084/62707

Show full item record


Title: Decompositions of complete bipartite and tripartite graphs into selfcomplementary factors with finite diameters
Author: Fronček, Dalibor
Date issue: 1996
Citation: Graphs and combinatorics. 1996, vol. 12, no. 4, p. 305-320.
URI: http://hdl.handle.net/10084/62707
ISSN: 0911-0119
1435-5914
DOI: 10.1007/BF01858463
URI: http://dx.doi.org/10.1007/BF01858463
Type: Article
Access rights: Fulltext Request
Počet citací dokumentu:

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

  • Publikační činnost VŠB-TUO / Publications of VŠB-TUO [1876]
    Kolekce obsahuje bibliografické záznamy publikační činnosti (článků) akademických pracovníků VŠB-TUO v časopisech (a v Lecture Notes in Computer Science) registrovaných ve Web of Science od roku 1990 po současnost.

Show full item record

Search DSpace


Advanced Search

Navigation

Browse

My Account

Statistics